# SDR ASOA2014071110852

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,498 hours, 20,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WALL LIGHT AT RT EMERGENCY EXIT IS OUT.  R & R SIDE WALL LIGHT LAMP AT RT EMERGENCY EXIT IAW 33-21-07.
